×

zbMATH — the first resource for mathematics

Differential modules and singular points of p-adic differential equations. (English) Zbl 0493.12030

MSC:
12H25 \(p\)-adic differential equations
12H20 Abstract differential equations
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Clark, D, A note on the ϱ-adic convergence of solutions of linear differential equations, (), 262-269 · Zbl 0147.31101
[2] Deligne, P, Équations différentielles à points singuliers réguliers, () · Zbl 0244.14004
[3] Dwork, B, Norm residue symbols in local number fields, Abh. math. sem. univ. Hamburg, 22, 180-190, (1958) · Zbl 0083.26001
[4] Dwork, B, On ϱ-adic analysis, (), 129-154
[5] Dwork, B, On ϱ-adic differential equations I—the Frobenius structure of differential equations, Bull. soc. math. France, mem., 39-40, 27-37, (1974) · Zbl 0304.14014
[6] \scB. Dwork and P. Robba, On natural radii of ϱ-adic convergence, to appear. · Zbl 0426.12013
[7] Ince, E, Ordinary differential equationq, (1956), Dover New York
[8] Jacobson, N, Lectures in abstract algebra, (1961), Van Nostrand Toronto/New York/London
[9] Katz, N, Nilpotent connections and the monodromy theorem; applications of a result of turrittin, Publ. math. I. H. E. S., 39, 175-232, (1970) · Zbl 0221.14007
[10] Kolchin, E, Algebraic matric groups and the Picard-Vessiot theory of homogeneous linear ordinary differential equations, Ann. of math., 49, 1-42, (1948) · Zbl 0037.18701
[11] Krasner, M, Prolongement analytique uniforme et multiforme dans LES corps valués complets, (), 97-141 · Zbl 0139.26202
[12] Levelt, A, Jordan decomposition for a class of singular differential operators, Ark. mat., 13, 1-27, (1975) · Zbl 0305.34008
[13] Manin, Ju, Moduli fuchsiani, Ann. sc. norm. sup. Pisa, 19, 113-126, (1965) · Zbl 0166.04301
[14] Robba, P, Factorisation d’un opérateur différentiel, Group d’étude d’analyse ultramétrique (Y. amice, P. robba), n. 2, (1974-1975), Paris, 1975 · Zbl 0348.12106
[15] Poole, E, Introduction to the theory of linear differential equations, (1960), Dover New York · Zbl 0090.30202
[16] Turrittin, H, Convergent solutions of ordinary homogeneous differential equations in the neighborhood of an irregular singular point, Acta math., 93, 27-66, (1955) · Zbl 0064.33603
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.